Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 23, NWS Northern Indiana

April 9, 2011

NWS Northern Indiana issued this small craft advisory at Apr 9, 2011, 9:50 PM EDT. It took effect at Apr 10, 2011, 10:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2011, 9:50 PM EDT (01:50 UTC)
In effect from
Apr 10, 2011, 10:00 AM EDT
Expired
Apr 11, 2011, 3:49 PM EDT
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WHUS73 KIWX 100150
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 PM EDT SAT APR 9 2011

LMZ043-046-101000-
/O.NEW.KIWX.SC.Y.0023.110410T1400Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
950 PM EDT SAT APR 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 8 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
8 PM EDT MONDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY EVENING...THEN 3 TO 5
  FEET MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
026 
WHUS73 KIWX 100918
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 AM EDT SUN APR 10 2011

LMZ043-046-101730-
/O.CON.KIWX.SC.Y.0023.110410T1400Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 AM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT MONDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. GUSTS TO 30
  KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY EVENING...THEN 3 TO 5 
  FEET MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
198 
WHUS73 KIWX 101522
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 AM EDT SUN APR 10 2011

LMZ043-046-102330-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1122 AM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* WAVES: 2 TO 4 FEET THIS AFTERNOON...THEN 3 TO 5 FEET TONIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
941 
WHUS73 KIWX 101950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EDT SUN APR 10 2011

LMZ043-046-110400-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
338 
WHUS73 KIWX 110223
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 PM EDT SUN APR 10 2011

LMZ043-046-111030-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1023 PM EDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  BECOMING WEST 15 TO 25 KNOTS OVERNIGHT AND CONTINUING INTO
  MONDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
404 
WHUS73 KIWX 110816
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT MON APR 11 2011

LMZ043-046-111630-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET SUBSIDING THIS EVENING TO 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
055 
WHUS73 KIWX 111455
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EDT MON APR 11 2011

LMZ043-046-112300-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
930 
WHUS73 KIWX 111949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT MON APR 11 2011

LMZ043-046-112100-
/O.CAN.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT MON APR 11 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 8:46 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 9, 8:46 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT SAT APR 9 2011

.UPDATE...

SFC BOUNDARY STRETCHING FROM NEAR VPZ TO NEAR MIE WILL LIFT
NORTHWARD TONIGHT AS LOW LEVEL WARM ADVECTION REALLY BEGINS TO
RAMP UP LATER THIS EVENING WITH 40 KNOT SOUTHWESTERLY LOW LEVEL
FLOW BRINGING WARM SECTOR NORTHWARD. STRENGTHENING LOW LEVEL
INVERSION UNDER THIS SCENARIO COULD AID IN PATCHY FOG
FORMATION...PARTICULARLY ACROSS THE FAR NORTH. VSBYS ALREADY HAVE
LOWERED INTO THE 5 TO 7 MILE RANGE ACROSS SOME LOCATIONS AND HAVE
ADDED PATCHY FOG FOR FAR NORTHERN ZONES TONIGHT. SCATTERED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST IOWA INTO SOUTHERN
MINNESOTA WITH ADDITIONAL DEVELOPMENT LIKELY OVERNIGHT SPREADING
INTO THE WESTERN GREAT LAKES REGION...BUT PRIMARILY NORTH OF WFO
IWX FORECAST AREA IN ASSOCIATION WITH A RETREATING WARM FRONT AND
A FEW LEAD IMPULSES EJECTING NORTHEASTWARD FROM WESTERN CONUS
UPPER TROUGH. DID MAINTAIN SLIGHT CHANCE POPS ACROSS THE FAR NORTH
INTO EARLY SUNDAY MORNING BUT THERMODYNAMIC PROFILES SHOULD
SUPPORT BETTER CHANCE FOR THUNDERSTORMS NORTH OF THE FORECAST
AREA. TEMPERATURES ALSO IN DECENT SHAPE AND AREAS ACROSS THE
CENTRAL AND NORTHERN PORTIONS OF THE FORECAST AREA MAY NOT SEE
TEMPERATURES DROP TOO MUCH FURTHER WITH INCREASING LOW LEVEL WARM
ADVECTION OVERNIGHT. UPDATE WILL BE SENT MAINLY TO ACCOUNT FOR
POSSIBILITY OF SOME PATCHY FOG...OTHERWISE NO MAJOR CHANGES.

&&

.PREV DISCUSSION... /ISSUED 806 PM EDT SAT APR 9 2011/

AVIATION...

SFC WARM FRONT SITUATED FROM NORTHWEST INDIANA INTO CENTRAL
INDIANA WILL LIFT NORTHWARD TONIGHT AND MAIN AVIATION FORECAST
QUESTION DEALS WITH POTENTIAL OF LOW CLOUDS REDEVELOPING WITH THIS
NORTHWARD RETREATING BOUNDARY. THERE DOES APPEAR TO BE SOME
DIURNALLY ENHANCED CONVECTIVE CONTRIBUTION TO 2-3K FT CLOUDS ALONG
AND NORTH OF THIS BOUNDARY AND DO SEE SOME POTENTIAL OF SOME MVFR
CIGS REDEVELOPING ALONG AND NORTH OF THIS FRONT THROUGH 06Z BEFORE
FRONT LIFTS NORTH NORTHEAST OF THE AREA WHICH SHOULD EVENTUALLY
TAKE THREAT OF MVFR CIGS TO THE NORTH AND EAST OF THE AREA. OTHER
QUESTION WILL BE ON POTENTIAL FOG DEVELOPMENT WITH PERHAPS BEST
POTENTIAL IN THE 03Z- 09Z TIMEFRAME BEFORE EFFECTS OF WARM FRONT
MAY MAKE VSBY REDUCTIONS LESS PROBABLE. THIS CURRENT THINKING IS
ALREADY REFLECTED IN CURRENT TAFS AND ONLY CHANGE MADE TO PREVIOUS
TAFS WAS TO HINT AT POSSIBLE MVFR DECK REDEVELOPMENT A BIT SOONER
THIS EVENING BASED ON WARM FRONTAL POSITION AND CURRENT SATELLITE
TRENDS. LOW LEVEL HEIGHT FALLS IN THE PLAINS/UPPER MIDWEST WILL
RESULT IN A STRENGTHENING LOW LEVEL JET LATE TONIGHT AS WARM
SECTOR LIFTS NORTHWARD. WITH LOW LEVEL INVERSION BEING REINFORCED
IN THIS STRONG WARM ADVECTION...PREVIOUS INCLUSION OF LLWS ALSO
APPEARS TO BE REASONABLE AT THIS TIME...ESPECIALLY AFTER 09Z.

PREV DISCUSSION... /ISSUED 333 PM EDT SAT APR 9 2011/

SHORT-TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT

SUBSIDENCE BEHIND A DEPARTING MCS AND NORMAL DIURNAL EFFECTS HAVE
ALLOWED LOW STRATUS TO THIN OUT ACROSS THE WESTERN HALF OF THE FA AS
OF 19Z. THIS TREND SHOULD CONTINUE TO SPREAD EAST...LEAVING A HAZY
SUNSHINE FOR THE REMAINDER OF THE AFTERNOON. THIS WILL ALLOW FOR A
LATE JUMP IN TEMPS WITH HIGHS RANGING FROM NEAR 60F IN THE FAR NE TO
THE MID 70S IN THE FAR SW.

STATIONARY SFC FRONT...NOW JUST SW OF THE FA...WILL FINALLY MIX NWD
LATE TONIGHT PER INCREASING LOW LVL SOUTHWESTERLY FLOW TIED TO SFC
CYCLOGENESIS OVER THE UPPER MIDWEST. LOW STRATUS MAY REDEVELOP
TONIGHT...ESPECIALLY IN THE NORTH AND EAST...JUST NORTH OF THE
BOUNDARY AS THE EVER PERSISTENT LOW LEVEL THERMAL INVERSION
LINGERS. MEANWHILE...CONVECTION WILL LIKELY FIRE ACROSS THE UPPER
MIDWEST THIS EVENING AND THEN TRACK INTO WI AND THE NORTHERN TWO
THIRDS OF LOWER MI BY LATE TONIGHT INTO SUNDAY MORNING. WITH THE
WARM FRONT NEAR...AND INCREASING ISENTROPIC UPGLIDE WITHIN THE
SURGING LOW LVL THETA-E RIDGE...OPTED TO CONTINUE WITH A SLIGHT
CHC MENTION IN THE FAR NORTH LATE TONIGHT INTO SUNDAY MORNING.

WARM SECTOR WILL BECOME FIRMLY ENTRENCHED ACROSS THE CWA ON SUNDAY
WITH AFTERNOON HIGHS PROGGED TO REACH THE LOW TO MID 80S. THIS
COMBINED WITH SFC DEWPOINTS AOA 60F WILL LEAD TO UNSTABLE
CONDITIONS WITH SBCAPE/S APPROACHING 1500 J/KG. ALTHOUGH...AM NOT
ANTICIPATING ANY AFTERNOON CONVECTION LOCALLY GIVEN NO OBVIOUS
TRIGGER AND A RATHER STRONG CAP THAT WILL BE IN PLACE.
OTHERWISE...IT WILL BE BREEZY TOMORROW WITH BUFKIT MOMENTUM
TRANSFER PROGS HINTING AT GUSTS NEAR 30 KNOTS.

HEIGHT FALLS ASSOCIATED WITH AN UPPER UPPER TROUGH EJECTING INTO THE
CENTRAL CONUS WILL OVERSPREAD THE WARM SECTOR ON SUNDAY. THIS SHOULD
HELP BREAK THE CAP ACROSS WI SOUTHWEST INTO NRN IL AND FAR EASTERN
IA...WITH SEVERE STORMS EXPECTED TO DEVELOP ALONG A PRE-FRONTAL
TROUGH IN THIS AREA LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING.
ADDITIONAL MID LEVEL ENERGY AND ITS ASSOCIATED 100 KT PLUS MID LEVEL
JET ROTATING THROUGH THE BASE OF THE AFOREMENTIONED UPPER TROUGH
WILL PIVOT NEWD INTO THE MID MS VALLEY/SRN GREAT LAKES SUNDAY NIGHT.
THIS WILL LIKELY ALLOW CONVECTION TO FILL IN SWD ALONG THE
PRE-FRONTAL TROUGH SUNDAY EVENING AND POTENTIALLY MOVE THROUGH THE
FA AS AN ORGANIZED QLCS LATE SUNDAY EVENING INTO THE OVERNIGHT
HOURS. A FAVORABLE SHEAR PROFILE AND INITIAL UNSTABLE LOW LEVEL
ENVIRONMENT SUPPORTS A SUSTAINABLE CONVECTIVE SYSTEM SUNDAY NIGHT
WITH WIND DAMAGE THE PRIMARY CONCERN. HOWEVER...POOR DIURNAL TIMING
AND STRONG INITIAL CAP/CIN MAY KEEP THIS FROM BECOMING A SEVERE
WEATHER MAKER THIS FAR EAST GIVEN THE STABILIZING BOUNDARY
LAYER...ESPECIALLY IF A SLOWER SOLUTION COMES TO FRUITION. WILL
CONTINUE WITH SEVERE/DAMAGING WIND WORDING IN THE GRIDS LATE
SUNDAY NIGHT.

LONG TERM...

LONG TERM CHALLENGES FOCUSED ON BEGINNING AND END OF PERIOD WITH TWO
POTENT SYSTEMS THAT WILL IMPACT OUR AREA. MODEL PREFERENCES ARE WITH
A BLEND OF MODELS IN THE EARLY PORTION OF FORECAST WITH PREFERENCE
TOWARD ECMWF IN LATTER PERIODS.

POTENTIALLY SEVERE SQUALL LINE EXPECTED TO BE MOVING THROUGH THE
AREA EARLY MONDAY MORNING. QUESTIONS REMAIN ON TIMING AS MODELS
CONTINUE TO STRUGGLE WITH TIMING AND DEVELOPMENT. EASTERN HALF OF
AREA STILL REMAINS FAVORED ON MONDAY MORNING FOR THUNDERSTORMS.
DEGREE OF SEVERE POTENTIAL REMAINS CLOUDY FOR THIS TIME PERIOD GIVEN
THE EARLY MORNING NATURE AND MODEL UNCERTAINTY ON LOCATION. STRONG
ENOUGH DYNAMICS ALOFT TO CERTAINLY SUPPORT A SEVERE THREAT WITH THIS
LINE WHEREVER IT IS ACTUALLY LOCATED.

DRY SLOT TO MOVE IN DURING THE DAY MONDAY WITH WRAP AROUND MOISTURE
AND SHOWER POTENTIAL INTO MONDAY NIGHT WITH UPPER TROUGH. TUESDAY
AND WEDNESDAY LOOKING NICE WITH HIGH PRESSURE SLIDING IN AND UPPER
RIDGE BUILDING ACROSS THE REGION AS ANOTHER WEST COAST TROUGH
DEVELOPS. THIS WILL LEAD TO ANOTHER POTENT SURFACE LOW DEVELOPMENT
IN THE PLAINS THURSDAY. GFS REMAINS FAST WITH ITS USUAL BIAS IN
MOVING UPPER LOWS EAST TOO FAST AND BRINGS SHOWERS INTO THE AREA
THURSDAY. PREFERENCE AT THIS TIME CONTINUES WITH ECMWF AND LATEST
12Z RUN CONTINUES TO BE SLOWER WITH EASTWARD PROGRESSION OF UPPER
LOW...KEEPING PCPN WEST OF THE AREA UNTIL FRIDAY. THEREFORE PREFER
NOT TO INTRODUCE POPS INTO THURSDAY PERIOD UNTIL BETTER AGREEMENT IS
SEEN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...MARSILI
UPDATE...MARSILI
Hazardous weather outlook, Apr 9, 5:24 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 PM EDT SAT APR 9 2011

INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-002-102130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...MARION...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD
524 PM EDT SAT APR 9 2011 /424 PM CDT SAT APR 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT MAINLY
ACROSS EXTREME NORTHERN INDIANA AND EXTREME NORTHWEST OHIO...ALONG
WITH FAR SOUTHERN LOWER MICHIGAN. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT SUNDAY NIGHT IN ASSOCIATION
WITH A DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN
GREAT LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...IT APPEARS THE
GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE AFTER MIDNIGHT FOR
AREAS WEST OF INTERSTATE 69...AND AFTER 3 AM EDT FOR AREAS EAST OF
INTERSTATE 69.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
SPOTTERS MAY BE NEEDED SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ026-027-033-034-OHZ004-005-015-016-024-025-102130-
WELLS-ADAMS-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE...
HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
524 PM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS CURRENTLY NOT ANTICIPATED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT SUNDAY NIGHT IN ASSOCIATION
WITH A DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN
GREAT LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...IT APPEARS THE
GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE AFTER 3 AM EDT.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
SPOTTERS MAY BE NEEDED LATE SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-102130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
524 PM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS CURRENTLY NOT ANTICIPATED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT IN ASSOCIATION WITH A
DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN GREAT
LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE SUNDAY NIGHT
WITH A RISK FOR HAIL AND WIND GUSTS IN EXCESS OF 45 KNOTS.

BREEZY CONDITIONS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND
CONTINUE THROUGH MONDAY EVENING WITH CONDITIONS HAZARDOUS TO SMALL
CRAFT LIKELY.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.